zbMATH — the first resource for mathematics

Continuity of solutions of uniformly elliptic equations in \(\mathbb{R}^ 2\). (English) Zbl 0797.35031
We prove that the Green’s function of a second order uniformly elliptic operator in \(\mathbb{R}^ 2\) belongs to the space BMO.

35J15 Second-order elliptic equations
35B45 A priori estimates in context of PDEs
35D10 Regularity of generalized solutions of PDE (MSC2000)
Full Text: DOI EuDML
[1] [ABL]F. Almgren, W. Browder and E. Lieb,Co-area, liquid crystals and minimal surfaces, in DD7, a selection of papers, Springer (1987) · Zbl 0645.58015
[2] [BC]H. Brezis andJ.M. Coron,Multiple solutions of H-systems and Rellich’s conjecture, Comm. Pure Appl. Math., 37 (1984), pp. 149–187 · Zbl 0537.49022 · doi:10.1002/cpa.3160370202
[3] [BG]F. Bethuel and J.M. Ghidaglia,Improved regularity of solutions to elliptic equations involving Jacobians and applications, To appear in J. Maths pures et appliquées · Zbl 0831.35025
[4] [BM]H. Brezis andF. Merle,Uniform estimates and blow-up behavior for solutions of u=V(x)e u in two dimensions, Comm. in PDE, 16 (1991), pp. 1223–1254 · Zbl 0746.35006 · doi:10.1080/03605309108820797
[5] [Br]H. Brezis,Mathematical problems of liquid crystals, Progress in Mathematics Lecture, 92nd summer meeting of AMS, Univ. of Colorado, Boulder, CO. (August 7–10, 1989)
[6] [Ch]S. Chanillo,Sobolev inequalities involving divergence free maps, Comm. PDE, 16(12) (1991), pp. 1969–1994 · Zbl 0778.42011 · doi:10.1080/03605309108820829
[7] [CLMS]R. Coifman, P.L. Lions, Y. Meyer andS. Semmes,Compacité par compensation et espaces de Hardy C. R. Acad. Sci. (Paris), Serie I, t. 309 (1989), pp. 945–949
[8] [CW]S. Chanillo and R. Wheeden,Existence and Estimates of Green’s Function for degenerate Elliptic Equations, Annalli della Scala Norm. Sup. (1988), pp. 309–340, Pisa, Serie IV, XV · Zbl 0688.35002
[9] [F]H. Federer,Geometric measure theory Springer, New York, 1978 · Zbl 0392.49021
[10] [Fe]C. Fefferman,Characterizations of bounded mean oscillation, Bull. Amer. Math. Soc., 77 (1971), pp. 587–588 · Zbl 0229.46051 · doi:10.1090/S0002-9904-1971-12763-5
[11] [KN]C. Kenig andW.M. Ni,On the Elliptic Equation Lu+Kexp[2u]=0, Ann. Scuo. Norm. Sup. Pisa (Series IV), 12 (1985), pp. 191–224 · Zbl 0593.35044
[12] [KS]D. Kinderlehrer andG. Stampacchia,An Introduction to Variational Inequalities and Their Applications, Academic Press, New York, 1980
[13] [GW]M. Gruter andK.O. Widman,The Green function for uniformly elliptic equations, Manuscripta Math., 37 (1982), pp. 303–342 · Zbl 0485.35031 · doi:10.1007/BF01166225
[14] [St]E. Stein,Singular integrals and differentiability of functions, Princeton University Press, Princeton, 1970 · Zbl 0207.13501
[15] [We]H. Wente,An existence theorem for surfaces of constant mean curvature, J. Math. Anal. Appl., 26 (1969), pp. 318–344 · Zbl 0181.11501 · doi:10.1016/0022-247X(69)90156-5
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.